# SDR AALA202202215249

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 79,860 hours, 10,407 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Displaced
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R LAVATORY DOOR OFF TRACK. SECURED DOOR ON TRACK IAW CMM 25-45-80, OPS CHECK GOOD.
